# SDR AALA20021905

- Difficulty date: December 27, 2002
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- Engine: Ge CF680C2B6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shutoff Valve
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT ENGINE HIGH PRESSURE SHUTOFF VALVE ILLUMINATED DURING CRUISE.  AIRCRAFT RETURNED TO LAX ACCOMPLISHED OVERWEIGHT LANDED WITHOUT INCIDENT.  ACCOMPLISHED OVERWEIGHT INSPECTION AND REPLACED NR 1 ENGINE HIGH PRESSURE CONTROL VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
